# SDR SWIA2019122747302

- Difficulty date: November 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE, INTERCOSTAL DD4 AT FS320 HAS CORROSION ON FLANGE. (C-CHECK) RO 12/24/2019  REMOVED AND REPLACED INTERCOSTAL DD4 REF SRM AND DWG, COMPLETED TASK CARD, CHECKS OKAY
